# SDR IPXA11566049

- Difficulty date: April 3, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1670-1674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SEAT TRACK AT STA 1670-1674 INBD FLANGE HAS 2 CORRODED NUTPLATE HOLES, RBL 45. (BEYOND SRM LIMITS).  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FILLER IAW SRM 51-40-02.
